# SDR 04FDEA02581

- Difficulty date: August 31, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310
- Aircraft serial: 400
- Aircraft time: 28,225 hours, 22,646 cycles
- Engine: Ge CF680A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: A2577181300600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. SNRM N00246  LWR FWD CARGO FR21 30 INCHES LT OF CENTER DATUM FLOOR CARGO ELECTRIC ROLLER PAN HAS CORROSION.  REMOVED AND REPLACED WITH NEW ROLLER PAN IAW A310/200 SRM 51-40-21.
